# SDR QXEA9902629

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - COMPOSITE TAIL CONE LOWER SKIN CRACKED JUST AFT OF INSPECTION PANEL OPENING, RIGHT OF CENTER.  REPAIRED IAW DHC-8 SRM 51-70-00, PAGES 11-19 AND 601.
